A catalogue of $M$-decomposing curves of sixth order
Doklady Akademii Nauk, Tome 236 (1977) no. 3, pp. 548-551
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_236_3_a8,
author = {G. M. Polotovsky},
title = {A catalogue of $M$-decomposing curves of sixth order},
journal = {Doklady Akademii Nauk},
pages = {548--551},
year = {1977},
volume = {236},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_236_3_a8/}
}
G. M. Polotovsky. A catalogue of $M$-decomposing curves of sixth order. Doklady Akademii Nauk, Tome 236 (1977) no. 3, pp. 548-551. http://geodesic.mathdoc.fr/item/DAN_1977_236_3_a8/